Conformal nets and KK-theory

Carpi, Sebastiano and Conti, Roberto and Hillier, Robin (2013) Conformal nets and KK-theory. Annals of Functional Analysis, 4 (1). pp. 11-17.

Full text not available from this repository.

Abstract

Given a completely rational conformal net A on S1, its fusion ring acts faithfully on the K-group K0(KA) of a certain universal C-algebra KA associated to A, as shown in a previous paper. We prove here that this action can actually be identied with a Kasparov product, thus paving the way for a fruitful interplay between conformal eld theory and KK-theory.

Item Type:
Journal Article
Journal or Publication Title:
Annals of Functional Analysis
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/2600/2606
Subjects:
ID Code:
65219
Deposited By:
Deposited On:
12 Jun 2013 09:07
Refereed?:
Yes
Published?:
Published
Last Modified:
19 Feb 2020 08:14